# SDR USAAF98034

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11346
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21185264
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLT - FLT 1079 - EN ROUTE FROM MDT TO CLT WHILE DESCENDING FROM 350 TO 310, AIRCRAFT EXPERIENCED A LOSS OF CABIN PRESSURE.  A RAPID DESCENT TO 10,000 FEET WAS MADE.  MASKS DID NOT DROP.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 AUTO PRESSURE CONTROLLER, PRIMARY AND SECONDARY OUTFLOW VALVES AND PERFORMED A HULL LEAK CHECK.  (M)
